Cryptographers' World
 

Jerome A. Solinas



4 papers in database with 576 citations Star

H-number: 3

Journal Papers

[Sort papers chronologically] [Sort papers by citations count]

 
1. Ezra Brown,  Bruce T. Myers,  Jerome A. Solinas,  Hyperelliptic Curves with Compact Parameters, Designs, Codes and Cryptography, Volume 36(3), pp. 245 - 261, Springer, 2005.

[Electronic Edition][Cited 1 times ]

2. Laurie Law,  Alfred Menezes,  Minghua Qu,  Jerome A. Solinas,  Scott A. Vanstone,  An Efficient Protocol for Authenticated Key Agreement, Designs, Codes and Cryptography, Volume 28(2), pp. 119 - 134, Springer, 2003.

[Electronic Edition][Cited 168 times Red StarRed Star]

3. Jerome A. Solinas,  Efficient Arithmetic on Koblitz Curves, Designs, Codes and Cryptography, Volume 19(2), pp. 195 - 249, Springer, 2000.

[Electronic Edition][Cited 206 times Red StarRed Star]

Conference Papers

[Sort papers chronologically] [Sort papers by citations count]

1. Jerome A. Solinas,  An Improved Algorithm for Arithmetic on a Family of Elliptic Curves, pp. 357 - 371, CRYPTO 1997.

[Electronic Edition][Cited 201 times Red StarRed Star]



Database status:
3755 authors,
5428 conference papers from 177 conference proceedings,
559 journal papers from 8 journals
Highly Cited...